# SDR SWAA2012120310137

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 17,703 hours, 10,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: M11108
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER LENS LOOSE.  RE-SECURED FWD ENTRY DOOR SLIDE VIEWING WINDOW PER TASK 725-61-06EF AND M/M.
